Volume 3, Issue 3
The Spectral Variation of Pencils of Matrices

L. Elsener & P. Lancaster

DOI:

J. Comp. Math., 3 (1985), pp. 262-274

Published online: 1985-03

Preview Full PDF 40 1058
Export citation
  • Abstract

Perturbation theorems for the spectrum of a regular matrix pencil $\lambdaA-B$ are given.As it may include points near or at infinity the Euclidean distance is not appropriate. We use the chordal metric and the distances.For those purpose we develop here an algebraic treatment of matrix pairs, with special reference to diagonable and definite pairs, using ideas from the theory of matrix polynomials.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-3-262, author = {L. Elsener and P. Lancaster}, title = {The Spectral Variation of Pencils of Matrices}, journal = {Journal of Computational Mathematics}, year = {1985}, volume = {3}, number = {3}, pages = {262--274}, abstract = { Perturbation theorems for the spectrum of a regular matrix pencil $\lambdaA-B$ are given.As it may include points near or at infinity the Euclidean distance is not appropriate. We use the chordal metric and the distances.For those purpose we develop here an algebraic treatment of matrix pairs, with special reference to diagonable and definite pairs, using ideas from the theory of matrix polynomials. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9623.html} }
TY - JOUR T1 - The Spectral Variation of Pencils of Matrices AU - L. Elsener & P. Lancaster JO - Journal of Computational Mathematics VL - 3 SP - 262 EP - 274 PY - 1985 DA - 1985/03 SN - 3 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9623.html KW - AB - Perturbation theorems for the spectrum of a regular matrix pencil $\lambdaA-B$ are given.As it may include points near or at infinity the Euclidean distance is not appropriate. We use the chordal metric and the distances.For those purpose we develop here an algebraic treatment of matrix pairs, with special reference to diagonable and definite pairs, using ideas from the theory of matrix polynomials.
L. Elsener & P. Lancaster. (1970). The Spectral Variation of Pencils of Matrices. Journal of Computational Mathematics. 3 (3). 262-274. doi:
Copy to clipboard
The citation has been copied to your clipboard